| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 1, 2007, no. 5-8


M. Hesaaraki, B. Raessi
      Large existence of solutions for a family of polyharmonic and biharmonic eigenvalue problems
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 199-212.

S. M. S. Modarres, Z. Ghorbani
      Convolution of quasi-measures
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 213-220.

S. M. S. Modarres, Z. Ghorbani
      Identification of some real interpolation of quasi-Banach spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 221-228.

K. H. Azizi, F. Hosseinzadeh Lotfi, S. Saati, A. R. Vahidi
      Manpower efficiency in electricity producer companies in the view of economic management; Some approaches for increment of efficiency in inefficient companies by DEA
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 229-236.

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, M. Esmaeili
      Non-discretionary factors and imprecise data in DEA
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 237-246.

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, M. Esmaeili
      Classification of returns to scale under weight restrictions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 247-255.

K. Kropielnicka
      Convergence of implicit difference methods for parabolic functional differential equations
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 257-277.

S. K. Khattri
      Convergence of an adaptive Newton algorithm
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 279-284.

Yongfu Su, Xiaolong Qin
      Strong convergence of CQ iteration for asymptotically nonexpansive mappings
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 285-291.

Guang-Da Hu
      Symplectic Runge-Kutta methods for the linear quadratic regulator problem
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 293-304.

Weiming Gong, Yuming Chu, Xiaohui Zhang, Gendi Wang
      The construction of a quasiconformal mapping from unit ball onto bounded convex domain in R^3
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 305-312.

Yuming Chu, Gendi Wang
      Quasiconformal mappings and the Max property
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 313-324.

H. Irmak, N. Tuneski
      Some applications of the result of Nunokawa to certain normalized analytic functions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 325-330.

Rudong Chen, Zhichuan Zhu, Yujun Liu
      Viscosity approximation fixed points for nonexpansive nonself-mapping in Banach space
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 331-338.

A. K. Sharma, S. D. Sharma, R. Singh
      Concrete operators on abstract functional Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 339-354.

Z. K. Eshkuvvatov, Nik Mohd Asri Nik Long
      A quadrature formula for the approximation of Cauchy type singular integrals on the interval
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 355-368.

R. Estrada
      On entire functions of exponential type with an infinite number of sign changes
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 369-378.

S. Khan, M. A. Pathan, M. W. Al-Saad
      Equivalence and evaluation of certain Laplace transforms
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 379-389.

J. F. M. Al-Omari, A. Tallafha
      Modelling and analysis of stage-structured population model with state-dependent maturation delay and harvesting
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 5-8, 391-407.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |